MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer initially reported that the autopulse platform sn (b)(6) had broken during patient use.Based on the additional information received, the lifeband (lot #158508) had broken during patient use, and the autopulse platform used during the event functions as intended.No further information was provided.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
The customer's reported complaint that the lifeband (lot #158508) had broken during the compressions was confirmed during the visual inspection of the returned lifeband.The visual inspection of the returned lifeband revealed that the lifeband band got torn and detached from the hinged belt guards, and multiple tears on the tyvek liner and lifeband band were noted.The root cause of the damage was not conclusively determined; however, an excessive force applied to the belt can result in such damage.Therefore, user mishandling cannot be ruled out.The functional testing for the lifeband could not be performed due to the observed damages.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the lifeband with lot #158508.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18699773
Report Number3010617000-2024-00140
Device Sequence Number7352474
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-01
Device Lot Number158508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown